# SDR CALA2013110592652

- Difficulty date: November 3, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 55,084 hours, 22,232 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Obstructed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE GAUGE AT DOOR 2R IS UNREADABLE BECAUSE INSPECTION STICKER COVERS IT. REPOSITIONED VIEWER IAW MM 25-62-44, SLIDE GAUGE READABLE BY OTBD CREW.
